# SDR A6WA201441394

- Difficulty date: March 29, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54527-2000-0054 FWD EQUIPMENT COMPARTMENT FLOOR SKIN CRACKED AT FRAME FS 193 ON LT OTBD SIDE.  REPAIRED IAW REO 601R-53-11-111 REV NC DATED 98 - MAR - 18.
